Management of invasive species under ignorance

R.D. Horan, C. Perrings, F. Lupi, E.H. Bulte

Research output: Contribution to journalArticleScientificpeer-review

108 Citations (Scopus)
Original languageEnglish
Pages (from-to)1303-1310
Number of pages7
JournalAmerican Journal of Agricultural Economics
Volume84
Issue number5
Publication statusPublished - 2002

Cite this

Horan, R. D., Perrings, C., Lupi, F., & Bulte, E. H. (2002). Management of invasive species under ignorance. American Journal of Agricultural Economics, 84(5), 1303-1310.